# SDR IPXA2017112023714

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 31,081 hours, 21,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202472
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD CARGO COMPARTMENT SEAT TRACK REPAIR AT STA 1587 AND 1595 LBL 25. REPLACING FULL SECTION AND R SEAT TRACK IAW SRM 51-51-40-02AND DRAWING 146N5217.
